# SDR MASA200601668

- Difficulty date: June 23, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 4,140 hours, 3,016 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 766389L
- Part serial: 0518
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 3,815 hours, 2,859 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5046 CLT - FLAPS HALF SPEED.  MAINTENANCE REMOVED AND REPLACED NR 1 SFECU.
